# SDR DALA2024031503370

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N188DN
- Make and model: Boeing 767332
- Aircraft serial: 27583
- Aircraft time: 117,872 hours, 17,633 cycles
- System (JASC): 2565 · Escape Slide
- Part: Support Rod
- Part number: NOTREPORTED
- Condition: Broken
- Location: Rt Ovrwg Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 188 RH OFF-WING ESCAPE SLIDE SUPPORT ROD FOUND BROKEN. CORRECTIVE ACTION: REMOVED AND REPLACED RH OFF-WING ESCAPE SLIDE PACK,AS PER AMDS CARD 2561-4697 (0243928)
